# SDR CA040412005

- Difficulty date: April 8, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-200
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Leaking
- Location: Pitot Tube Assy
- Component: Pitot Tube Assy, Rosemount
- Component part number: 0851CM2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) B737-200 PITOT TUBE ASSEMBLY FAILED BENCH CHECK WITH A PITOT LEAK IN EXCESS OF 10 KTS/MIN.  THE LEAK WAS DETERMINED TO BE ORIGINATING WHERE THE PITOT TUBE AIRFRAME ATTACHMENT CONNECTS TO THE BASE OF THE PITOT TUBE ASSEMBLY.  THE COMPONENT WAS A USED PART ACQUIRED FROM A DISTRIBUTOR, QWEST AIR PARTS INC, IN MEMPHIS TN. THE PITOT TUBE HAD BEEN BENCH CHECKED SERVICEABLE BY CROSS-CHECK AVIATION, FAA REPAIR STATION # XK8R253Y LOCATED IN RENO, NEVADA.REF SDRS20040412001, 2004041202, AND 2004041203.
